Alert archive / Indiana / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 8, NWS Indianapolis, IN

April 3, 20184 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 3, 2018, 7:45 PM EDT for 4 counties in Indiana. It was in force for 30 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2018, 7:45 PM EDT (23:45 UTC)
Expired
Apr 3, 2018, 8:15 PM EDT
In force
30 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Clay County, IN, Greene County, IN, Owen County, IN, Sullivan County, IN

The radar

The Indianapolis radar (KIND), 90 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 7:46 PM EDTTSTM WND DMGJasonville, INAPPROXIMATE LOCATION AND TIME. TREE DAMAGE AND MINOR ROOF DAMAGE TO STRUCTURES NEAR JASONVILLE.
Apr 3, 7:47 PM EDTTSTM WND DMG1 Nnw Jasonville, INTREES AND POWER LINES DOWN AND CAMPER TURNED OVER. RELAYED BY DISPATCH. TIME ESTIMATED BY RADAR.
Apr 3, 7:47 PM EDTTSTM WND DMG1 Wnw Dugger, INTREE BLOCKING ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 7:30 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 317 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
317 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

658 
WUUS53 KIND 032345
SVRIND
INC021-055-119-153-040015-
/O.NEW.KIND.SV.W.0008.180403T2345Z-180404T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
745 PM EDT TUE APR 3 2018

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northeastern Sullivan County in southwestern Indiana...
  Southern Clay County in west central Indiana...
  Southwestern Owen County in west central Indiana...
  Northwestern Greene County in southwestern Indiana...

* Until 815 PM EDT.

* At 744 PM EDT, a severe thunderstorm was located 9 miles northwest
  of Linton, or 23 miles south of Terre Haute, moving northeast at 
  60 mph. At 735 PM spotter reported 60 mph winds 2 miles south of 
  Sullivan. 

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Spencer, Jasonville, Shelburn, Dugger, Clay City, Hymera, Center
  Point, Coal City, Bowling Green, McCormicks Creek State Park,
  Patricksburg, Coalmont, Saline City and Vicksburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 100 AM EDT for southwestern
and west central Indiana.

LAT...LON 3926 8731 3926 8724 3931 8724 3947 8701
      3947 8697 3929 8672 3905 8728 3917 8743
TIME...MOT...LOC 2344Z 231DEG 50KT 3915 8725 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

KH/AW/MK
3 follow-up statements
526 
WWUS53 KIND 032353
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
753 PM EDT TUE APR 3 2018

INC021-055-119-153-040015-
/O.CON.KIND.SV.W.0008.000000T0000Z-180404T0015Z/
Sullivan IN-Clay IN-Owen IN-Greene IN-
753 PM EDT TUE APR 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN SULLIVAN...SOUTHERN CLAY...SOUTHWESTERN OWEN AND
NORTHWESTERN GREENE COUNTIES...

At 752 PM EDT, a severe thunderstorm was located 13 miles north of
Linton, or 21 miles southeast of Terre Haute, moving northeast at 60
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Spencer, Jasonville, Clay City, Center Point, Patricksburg, Coal
City, Coalmont, Saline City, Bowling Green, McCormicks Creek State
Park and Vicksburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 100 AM EDT for southwestern
and west central Indiana.

LAT...LON 3926 8731 3926 8724 3931 8724 3947 8701
      3947 8697 3929 8672 3908 8720 3924 8733
TIME...MOT...LOC 2352Z 231DEG 50KT 3923 8713 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

KH/AW/MK
563 
WWUS53 KIND 040000
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
800 PM EDT TUE APR 3 2018

INC055-153-040009-
/O.CAN.KIND.SV.W.0008.000000T0000Z-180404T0015Z/
Sullivan IN-Greene IN-
800 PM EDT TUE APR 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SULLIVAN AND
NORTHWESTERN GREENE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 100 AM EDT for west central
Indiana.

LAT...LON 3932 8722 3947 8701 3947 8697 3929 8672
      3917 8700 3917 8711 3920 8715
TIME...MOT...LOC 2359Z 231DEG 50KT 3929 8703 

$$

INC021-119-040015-
/O.CON.KIND.SV.W.0008.000000T0000Z-180404T0015Z/
Clay IN-Owen IN-
800 PM EDT TUE APR 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHERN CLAY AND SOUTHWESTERN OWEN COUNTIES...

At 759 PM EDT, a severe thunderstorm was located 13 miles west of
Spencer, or 22 miles southeast of Terre Haute, moving northeast at 60
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Spencer, Clay City, Center Point, Patricksburg, Coal City, Saline
City, Bowling Green and McCormicks Creek State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 100 AM EDT for west central
Indiana.

LAT...LON 3932 8722 3947 8701 3947 8697 3929 8672
      3917 8700 3917 8711 3920 8715
TIME...MOT...LOC 2359Z 231DEG 50KT 3929 8703 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

KH/AW/MK
645 
WWUS53 KIND 040010
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
810 PM EDT TUE APR 3 2018

INC021-119-040020-
/O.EXP.KIND.SV.W.0008.000000T0000Z-180404T0015Z/
Clay IN-Owen IN-
810 PM EDT TUE APR 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLAY AND SOUTHWESTERN
OWEN COUNTIES WILL EXPIRE AT 815 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A tornado watch remains in effect until 100 AM EDT for west central
Indiana.

LAT...LON 3932 8722 3947 8701 3947 8697 3929 8672
      3917 8700 3917 8711 3920 8715
TIME...MOT...LOC 0010Z 231DEG 50KT 3938 8689 

$$

KH/AW/MK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:44 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Apr 3, 6:44 PM EDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Indianapolis IN
644 PM EDT Tue Apr 3 2018

.UPDATE...
The AVIATION section has been updated below.

&&

.SYNOPSIS...
Issued at 624 PM EDT Tue Apr 3 2018

Thunderstorms, some strong or severe, will lift east and northeast
across central Indiana tonight along and ahead of cold front. Behind
the cold front, colder and mostly dry conditions will filter.
However, there will be small chances for showers Thursday afternoon
through Friday night. After that, the next chance of rain showers
will be by Sunday night. A few snowflakes may mix in at times
Sunday night and next week over all or parts of central Indiana.

Previous discussion follows...
Issued at 337 PM EDT Tue Apr 3 2018

Storms continue to move through the forecast area across the eastern
counties, with some new weak development to the east. More
development is expected ahead of a cold frontal passage tonight,
with severe potential continuing until this front passes. After
that, below normal temperatures will return and drier conditions
with small chances for showers Thursday into Friday and then Friday
night. A mainly dry weekend is expected, but more precip chances
arrive to end the weekend and start the work week, with some
potential for snow with the below normal temperatures.

&&

.NEAR TERM /Tonight/...
Issued at 624 PM EDT Tue Apr 3 2018

Broken line of thunderstorms was moving northeast across central
Indiana early this evening. The line and area of storms has not
produced widespread severe weather but still has the potential for
all severe types including a tornado or two. Will keep the Tornado
Watch going through 8 pm. the severe threat may last shortly after
that as the storms were moving into an instability ridge with CAPEs
to 1800 J/KG over central Illinois last hour.

Previous discussion follows...
Issued at 255 PM EDT Tue Apr 3 2018

Threat for severe weather will continue this afternoon. First wave
of thunderstorms is moving into the eastern forecast area, and some
of these are strong to severe in the south where instability has
built up behind the warm front.

The warm front will continue to push north across the area during
the remainder of the afternoon ahead of deepening low pressure. This
will bring instability to the entire area. Low levels continue to
have good shear.

A line of storms developing near the cold front back across Illinois
and Missouri will continue to develop as it moves into the unstable
air. Thus the threat for severe weather, including tornadoes, will
continue as this line moves in late this afternoon into early
evening.

Will allow PoPs to become high once again by late this afternoon and
then continue them into early evening as the front moves through.
Will also continue to mention severe threat.

High moisture content in the atmosphere will keep the threat for
heavy rain around. This combined with the saturated ground will keep
flooding as an additional threat into the evening as well.

Strong cold advection will occur tonight behind the low. This will
keep gusty winds around through the night. Some weak forcing from
the wrap around behind the low will bring some low chances for
precipitation across the north late tonight. Thermal profiles show a
mix of rain and snow is possible.

The model blend looks good for low temperatures tonight.

&&

.SHORT TERM /Wednesday through Friday/...

Issued at 337 PM EDT Tue Apr 3 2018

Forecast focus is on cooler temperatures early and then quick moving
system Thursday. Generally stuck with initialization. As the upper
wave associated with today/tonight's system moves out on Wednesday
morning could see some brief snowflakes in the northwest counties
through midmorning before high pressure builds in and the upper wave
exits. MAV and MET differ a decent bit in highs for the day, but
given the cold advection aloft expect temperatures to struggle to
climb and thus dropped a bit from the blended initialization for
highs in the upper 30s north to lower 40s south.

High pressure will then build in across the area and bring dry
weather until Thursday afternoon. The cooler temperatures will
continue Wednesday night with lows in the mid to upper 20s.

Warm advection could impact the southern counties on Thursday. A
warm front will form up and stretch across the forecast area and
should see chances for showers in the afternoon on isentropic lift
across the front. This will keep the highest pops in the northern
counties as models are in pretty good agreement that the front will
set up somewhere in the middle of the forecast area. A surface low
will move along the front quickly through the area and bring in some
dry conditions by Friday morning.

The plains part of the system may continue to hang around south of
the area, and this could bring shower chances back by Friday
afternoon.

&&

.LONG TERM /Friday night through Tuesday/...

Issued at 337 PM EDT Tue Apr 3 2018

Friday night a front to the south of the area will keep some forcing
over the southern counties, but cold advection will be in place as
well. Thus if any precip occurs could see a transition from rain to
snow during the night. Saturday into Sunday high pressure traverses
the area and should see dry conditions. By Sunday afternoon the next
system approaches to bring precip chances to the area. Models have
some disagreements in timing of this system though so confidence in
timing of precipitation from Sunday night onward is low, however
confidence that some precipitation will happen between Monday and
Tuesday is fairly high.

Also of note during this time period is the below normal
temperatures from the steadfast upper trough over the eastern U.S.
Relatively high confidence in this based on the agreement of
ensemble upper patterns.

Given the below normal temps, could see some potential for snow late
Friday night, as well as during the overnight hours Sunday, Monday
and Tuesday. Too high of uncertainty in timing and precip type to
mention any accumulation, but there will be mention of snow in
the forecast.

&&

.AVIATION (Discussion for the 040000Z TAF Issuance)...
Issued at 644 PM EDT Tue Apr 3 2018

Convection along and ahead of an advancing cold front will move east
of the terminals after 02z. Good confidence the terminals will see
MVFR or worse showers until then. Lesser confidence in thunderstorms
but enough for tempo groups. After that, good confidence in MVFR or
worse ceilings through the night. Do not expect an improvement to
VFR til after 15z.

The gusty winds will will be an issue tonight and into Wednesday
morning. Should see gusts from 25 to 30 knots or so through the
night and a little lower after 12z. Wind direction will shift from
southwest to northwest behind the front.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CP/MK
NEAR TERM...50/MK
SHORT TERM...CP
LONG TERM....CP
AVIATION...MK
Hazardous weather outlook, Apr 3, 4:55 PM EDT, 2 hours 50 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Indianapolis IN
455 PM EDT Tue Apr 3 2018

INZ021-028>031-035>044-051-042100-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Vigo-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, and Terre Haute
455 PM EDT Tue Apr 3 2018

This hazardous weather outlook is for northern parts of central
Indiana.

.DAY ONE...Tonight.

Outlook: A line of thunderstorms, some severe, are expected to cross
central Indiana this evening and early tonight. Flooding will
continue across some areas through the evening and night.

Hazards: Damaging winds, heavy rain and flooding, hail, possibly a
tornado, and cloud to ground lightning.

Timing: The line of storms should move through central Indiana from 6
to 11 pm. A few storms are possible ahead of the line as well.

Discussion: A cold front will cause a line of strong to severe
thunderstorms to cross central Indiana this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outlook: No hazardous weather is expected at this time.

Discussion: Two separate low pressure systems will effect the area
between Thursday and Monday. There is a chance for mixed
precipitation with the system on Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ045>049-052>057-060>065-067>072-042100-
Putnam-Hendricks-Marion-Hancock-Henry-Clay-Owen-Morgan-Johnson-
Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-
Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Indianapolis, Shelbyville, Bloomington,
Columbus, Vincennes, Bedford, and Seymour
455 PM EDT Tue Apr 3 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: A line of severe thunderstorms are expected to cross
central Indiana this evening and early tonight.

Hazards: Damaging winds, heavy rain and flooding, hail, possibly a
tornado, and cloud to ground lightning.

Timing: The line of storms should move through central Indiana from 6
to 11 pm. A few storms are possible ahead of the line as well.

Discussion: A cold front will cause a line of severe thunderstorms
to cross central Indiana this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outlook: No hazardous weather is expected at this time.

Discussion: Two separate low pressure systems will effect the area
between Thursday and Monday. There is a chance for mixed
precipitation with the system on Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Apr 3, 4:55 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
455 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      1 ESE NORTH TERRE HAUTE 39.53N 87.34W
04/03/2018                   VIGO               IN   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED DUE TO FLOWING WATER
            ACROSS NORTHERN VIGO COUNTY.

&&
Special weather statement, Apr 3, 6:18 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
618 PM EDT TUE APR 3 2018

INZ028-029-035-036-043-032245-
Montgomery IN-Fountain IN-Warren IN-Vermillion IN-Tippecanoe IN-
618 PM EDT TUE APR 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR FOUNTAIN...SOUTHWESTERN
TIPPECANOE...CENTRAL WARREN...NORTHWESTERN VERMILLION AND
NORTHWESTERN MONTGOMERY COUNTIES UNTIL 645 PM EDT...

At 617 PM EDT, Doppler radar was tracking a strong thunderstorm near
Covington, or 7 miles east of Danville, moving northeast at 65 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Covington, Veedersburg, Williamsport, Attica, Shadeland, Hillsboro,
Perrysville, New Richmond, Wingate, Newtown, Mellott, Foster and
Gessie.

LAT...LON 4018 8753 4043 8698 4015 8690 3997 8753
TIME...MOT...LOC 2217Z 242DEG 57KT 4011 8749

KH/AW/MK
Local storm report, Apr 3, 7:05 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
705 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             VINCENNES               38.68N 87.51W
04/03/2018  E1.00 INCH       KNOX               IN   PUBLIC

            SIZE WAS SLIGHTLY BIGGER THAN 1 INCH.
            APPROXIMATE LOCATION. DELAYED REPORT.

&&

BHH
Local storm report, Apr 3, 7:12 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
712 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             1 N INDIANA STATE UNIVE 39.48N 87.41W
04/03/2018  E0.25 INCH       VIGO               IN   AMATEUR RADIO

            IN COLLETT PARK NEIGHBORHOOD.

&&

BHH
Local storm report, Apr 3, 7:37 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
737 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     1 SW DAYTON             40.37N 86.79W
04/03/2018                   TIPPECANOE         IN   AMATEUR RADIO

            APPROXIMATE LOCATION. LOCATION IS CR750E AND
            CR400N. HIGH WINDS, SOME TREE LIMB DEBRIS,
            STOP SIGNS BLOWING.

&&

BHH
Local storm report, Apr 3, 7:42 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
742 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     2 S SULLIVAN            39.07N 87.41W
04/03/2018  E60 MPH          SULLIVAN           IN   AMATEUR RADIO

            ESTIMATE REPORTED AS 60 PLUS MPH. TIME IS
            APPROXIMATE.

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:15 PM EDTFlash Flood WatchINDBartholomew, Brown, Decatur, Jackson, Jennings, Johnson and 5 more13 hr
Apr 3, 5:22 AM EDTAreal Flood AdvisoryINDClay, Hendricks, Marion, Monroe, Morgan, Owen and 5 more6 hr
Apr 3, 5:24 AM EDTAreal Flood AdvisoryINDDecatur, Hancock, Henry, Johnson, Marion, Rush and 1 more6 hr
Apr 3, 5:53 AM EDTAreal Flood WarningINDClay, Hendricks, Marion, Monroe, Morgan, Owen and 5 more6 hr
Apr 3, 5:56 AM EDTAreal Flood WarningINDHancock, Johnson, Marion, Shelby6 hr
Apr 3, 6:17 AM EDTFlash Flood WarningINDClay, Owen, Vigo9 hr
Apr 3, 6:56 AM EDTFlash Flood WarningINDJohnson, Morgan6 hr
Apr 3, 7:02 AM EDTAreal Flood WarningINDDecatur, Rush6 hr
Apr 3, 7:07 AM EDTRiver Flood WarningINDMarion, Morgan4 days
Apr 3, 7:07 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen5 days
Apr 3, 7:07 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen5 days
Apr 3, 7:07 AM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby4 days
Apr 3, 7:07 AM EDTRiver Flood WarningINDBartholomew, Jackson4 days
Apr 3, 7:07 AM EDTRiver Flood WarningINDBartholomew68 hr
Apr 3, 7:07 AM EDTRiver Flood WarningINDClay, Greene3 days
Apr 3, 7:11 AM EDTFlash Flood WarningINDBartholomew, Decatur, Shelby6 hr
Apr 3, 7:17 AM EDTRiver Flood WarningINDMarion38 hr
Apr 3, 7:17 AM EDTRiver Flood WarningINDBartholomew24 hr
Apr 3, 7:17 AM EDTRiver Flood WarningINDOwen3 days
Apr 3, 7:17 AM EDTRiver Flood WarningINDJohnson48 hr
Apr 3, 7:30 AM EDTRiver Flood WarningINDPutnam50 hr
Apr 3, 7:30 AM EDTRiver Flood WarningINDBartholomew47 hr
Apr 3, 8:00 AM EDTAreal Flood WarningINDHancock, Hendricks, Marion, Parke, Putnam6 hr
Apr 3, 8:02 AM EDTRiver Flood WarningINDDelaware, Randolph51 hr
Apr 3, 8:02 AM EDTRiver Flood WarningINDShelby61 hr
Apr 3, 8:02 AM EDTRiver Flood WarningINDDecatur49 hr
Apr 3, 8:02 AM EDTRiver Flood WarningINDHancock34 hr
Apr 3, 8:02 AM EDTRiver Flood WarningINDHendricks, Morgan27 hr
Apr 3, 8:36 AM EDTFlash Flood WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Rush and 1 more8 hr
Apr 3, 8:39 AM EDTFlash Flood WarningINDClay, Parke, Putnam, Vigo6 hr
Apr 3, 9:06 AM EDTSpecial Weather StatementINDPutnam24 min
Apr 3, 9:41 AM EDTAreal Flood WarningINDDelaware, Hamilton, Henry, Madison, Randolph6 hr
Apr 3, 10:11 AM EDTAreal Flood WarningINDBoone, Hendricks, Montgomery, Parke, Vermillion6 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDHenry, Rush, Shelby43 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDDelaware, Madison48 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDHamilton, Madison71 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDHamilton, Marion3 days
Apr 3, 11:14 AM EDTRiver Flood WarningINDMarion, Morgan3 days
Apr 3, 11:14 AM EDTRiver Flood WarningINDPutnam24 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDJohnson70 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDBoone, Marion21 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDMarion58 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDTippecanoe71 hr
Apr 3, 11:23 AM EDTSpecial Weather StatementINDMontgomery, Parke, Vermillion52 min
Apr 3, 11:27 AM EDTSpecial Weather StatementINDHamilton48 min
Apr 3, 11:31 AM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Marion, Morgan, Putnam44 min
Apr 3, 11:43 AM EDTFlash Flood WarningINDMontgomery, Parke, Putnam, Vermillion3 hr
Apr 3, 11:45 AM EDTFlash Flood WarningINDBoone, Hamilton, Hancock, Hendricks, Madison, Marion4 hr
Apr 3, 12:32 PM EDTSevere Thunderstorm WarningINDClay, Montgomery, Parke, Putnam, Vigo28 min
Apr 3, 1:06 PM EDTAreal Flood WarningINDBartholomew, Brown, Decatur, Johnson, Monroe, Morgan and 1 more6 hr
Apr 3, 1:10 PM EDTAreal Flood WarningINDBoone, Clinton, Delaware, Fountain, Hamilton, Madison and 3 more6 hr
Apr 3, 1:32 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Sullivan43 min
Apr 3, 2:06 PM EDTSevere Thunderstorm WarningINDHancock2 min
Apr 3, 2:10 PM EDTSevere Thunderstorm WarningINDBrown, Greene, Monroe, Morgan, Owen35 min
Apr 3, 2:11 PM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison34 min
Apr 3, 3:49 PM EDTAreal Flood WarningINDBoone, Clay, Hendricks, Marion, Montgomery, Morgan and 5 more6 hr
Apr 3, 3:51 PM EDTAreal Flood WarningINDDelaware, Hamilton, Hancock, Henry, Johnson, Madison and 4 more6 hr
Apr 3, 4:37 PM EDTRiver Flood WarningINDMontgomery, Parke28 hr
Apr 3, 6:18 PM EDTSpecial Weather StatementINDFountain27 min
Apr 3, 6:23 PM EDTTornado WarningINDFountain, Montgomery, Tippecanoe, Vermillion37 min
Apr 3, 6:49 PM EDTTornado WarningINDFountain, Tippecanoe, Warren26 min
Apr 3, 6:50 PM EDTAreal Flood WarningINDBartholomew, Brown, Decatur, Johnson, Monroe, Morgan and 2 more3 hr
Apr 3, 6:52 PM EDTAreal Flood WarningINDBoone, Clinton, Delaware, Fountain, Hamilton, Madison and 4 more3 hr
Apr 3, 7:09 PM EDTTornado WarningINDBoone, Montgomery13 min
Apr 3, 7:11 PM EDTSevere Thunderstorm WarningINDCarroll, Tippecanoe34 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.